# SDR SIMA20180208005

- Difficulty date: February 8, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 18,866 hours, 13,407 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOORBEAM LBL 12 CRACKED, FORWARD OF BS 280. REPAIRED IAW ERS-CR-53MR-3155.
